# SDR AALA20160616002

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 49,814 hours, 20,083 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT NOT OVERWEIGHT.  DURING CLIMB THE RIGHT FUEL QUANTITY SHOWED 1000 LBS LOWER THAN THE LEFT WITH AMBER, "IMBALANCE" ILLUMINATED.  THE DIFFERENTIAL INDICATION THROUGHOUT FLIGHT.  MAINTENANCE ACCOMPLISHED BITE OF FUEL QUANTITY SYSTEM WITH NO FAULTS FOUND.  ACCOMPLISHED STICK CHECK OF TANKS IAW AMM 28-41-00.  TRANSFERRED FUEL, RECHECKED TANKS WITH STICKS AND COCKPIT INDICATION.  FUEL INDICATION NORMAL AND WITHIN LIMITS.
